Overcoming Itchy Skin And White Patches Arise After Using Beauty Products?

Illustration of Overcoming Itchy Skin And White Patches Arise After Using Beauty Products?
Illustration: Overcoming Itchy Skin And White Patches Arise After Using Beauty Products? cdn-b.medlife.com

At night … I want to ask … My skin is itchy and it appears white when I use bleaching. I have stopped using it, but until now it is still itching.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Complaints of itching and the appearance of white spots on the skin after the use of a certain cosmetic ingredient, it is most likely caused by allergies. However, other possibilities must be considered, regardless of the history of using certain cosmetics or not. Among others are:

Skin irritation Fungal infections of the skin Xerosis or dry skin Peripheral nerve disorders Psoriasis

Regarding the medicine, unfortunately through this forum we cannot prescribe medicines because each disease must be examined directly to avoid malpractice and misunderstanding. In addition, you can see for yourself that there are various possibilities that cause this condition. Therefore, in our opinion it is important for you to check with a dermatologist first so that you can do a direct examination and be given the best treatment for you.

In the meantime, do not scratch the itchy part, to reduce itching try to cold compress the part, and you may also sprinkle salicyl powder. Apply moisturizer and avoid using bleaching until it is declared safe by your doctor. So, hopefully answering your question.

: by

Related Question

Time To Use Toner?

Time To Use Toner?

(8 months ago)

Good night. I want to ask. The right time to apply toner on the skin to prevent acne better before washing your face or after washing your face? N nThank you... Read more

The Cause Of Urine And Gum 1 Month Old Baby Is Yellow?

The Cause Of Urine And Gum 1 Month Old Baby Is Yellow?

(11 months ago)

Afternoon doctor. I want to ask, I have a new baby 1 month and 1 week old. My child’s urine and gums are yellow, is that a sign of jaundice? so what should I do?. That is all... Read more

Is It Safe To Consume Drugs With Long-term Wombyoscine Butylbromide During Pregnancy?

Is It Safe To Consume Drugs With Long-term Wombyoscine Butylbromide During Pregnancy?

(1 year ago)

, I was pregnant 17 weeks ago, my stomach was cramping great, then in the hospital given buscopan tablets and injections. Is that safe? Can my stomach cramp Buscopan consumption (l... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *